# SDR FDEA201508052485

- Difficulty date: August 5, 2015
- Submitted: August 5, 2015
- Operation: Air carrier
- Aircraft: N522FE
- Make and model: Doug MD-11F
- Aircraft serial: 48476
- Aircraft time: 741 hours, 12,871 cycles
- System (JASC): 5755 · Spoilers
- Part: Skin
- Part number: NRC6050508
- Part serial: 0002
- Condition: Dented
- Location: Rt Spoiler
- Part time: 20,856 hours, 5,491 cycles
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APPROXIMATELY 1 INCH DENT ON UPPER SURFACE OF NR 4 RT SPOILER PANEL.  TAP TESTED DENT AREA IAW SRM 51-61-01, NO DELAMINATION NOTED.   DENT BEYOND LIMITS, CUT OFF TOP SKIN & FABRICATED FILLER & DOUBLER IAW SRM 51-71-00-0G.  BONDED FILLER & DOUBLER IAW SRM 51-71-00-0G STEP 19 B.  CLEANED, PREPPED & PAINTED IAW SRM 51-21-02.
